Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 16 found articles
 
 
  A mean value theorem for the Diophantine equation axy−x−y=n
 
 
Title: A mean value theorem for the Diophantine equation axy−x−y=n
Author: Huang, Jingjing
Appeared in: Acta mathematica Hungarica
Paging: Volume 134 (2011) nr. 1-2 pages 68-78
Year: 2011
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 16 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands